Phoenix Rising tells QMUL: release the PACE trial data
Mark Berry, Acting CEO of Phoenix Rising, presents the Board of Directors’ open letter to Queen Mary University of London (QMUL) urging them to release the PACE trial data, and hopes that other non-UK organisations will join British charities in the same request...
Discuss the article on the Forums.

Holy HOT FLASH!!

Discussion in 'Rituximab: News and Research' started by Jacque, Aug 30, 2012.

  1. Jacque

    Jacque Senior Member

    Messages:
    419
    Likes:
    359
    USA - California
    Well had my 5 days of fun...sort of... meaning I got out of the house and said YES to doing a few things...

    Now symptoms have returned.......:mad: Curious to know if any of you other Rituxans ;) are experiencing hot flashes/sweating? I mean have to go take a shower ... BAD... Don't know if it is messing with my hormones...or if my immune system is BURNING something OUT...

    Neck/spine and muscles burning and still on 6 Norco a day... (hate that)

    So I am trying to stay positive cuz obvoiusly "something" is happening... I also feel very swollen...fluid retention?

    Are my symptoms just bein a "woman" or Rituxan related?? Hmmm

    Feeling less optimistic today...:ill:
     
  2. taniaaust1

    taniaaust1

    Messages:
    11,603
    Likes:
    11,808
    Sth Australia
    Hot flushes... maybe just a side effect of the drug.

    http://www.nras.org.uk/about_rheuma...d/which_drugs_are_used/rituximabmabthera.aspx
     
  3. Jacque

    Jacque Senior Member

    Messages:
    419
    Likes:
    359
    USA - California
    Yah... I am gonna talk to Dr. K about these melt downs and see if he thinks they are related... And I didn't have any of the infusion reactions...thank Goodness!!!!
     

See more popular forum discussions.

Share This Page